Alert archive / Arkansas / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 310, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Jul 28, 2022, 2:44 PM CDT for Lonoke County, Pulaski County, Arkansas. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 28, 2022, 2:44 PM CDT (19:44 UTC)
- Expired
- Jul 28, 2022, 3:15 PM CDT
- In force
- 31 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Lonoke County, AR, Pulaski County, AR
The radar
The Little Rock radar (KLZK), 28 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 28, 2:48 PM CDT | TSTM WND DMG | 2 Wsw Scott, AR | MULTIPLE TREES WERE BLOWN DOWN ON LOWER STEEL BEND ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 31, 10:35 PM CST | Severe Thunderstorm Watch | SPC | 353 days |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 7.7 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1266 J/kg
- Mixed-layer CIN
- -125 J/kg
- Mixed-layer LCL
- 1097 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
111
WUUS54 KLZK 281944
SVRLZK
ARC085-119-282015-
/O.NEW.KLZK.SV.W.0310.220728T1944Z-220728T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
244 PM CDT Thu Jul 28 2022
The National Weather Service in Little Rock has issued a
* Severe Thunderstorm Warning for...
Southwestern Lonoke County in central Arkansas...
Southeastern Pulaski County in central Arkansas...
* Until 315 PM CDT.
* At 244 PM CDT, a severe thunderstorm was located near Estes, or 9
miles southeast of Downtown Little Rock, moving east at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Little Rock... North Little Rock...
England... Wrightsville...
Keo... Sweet Home...
Estes... Meto...
Toltec Mounds State Park... Scott...
Baucum... Bevis Corner...
Higgins... Bredlow Corner...
Willow Beach... Toltec...
Woodson... Kerr...
Terry Lock and Dam... College Station...
This includes the following highways...
Interstate 40 between mile markers 166 and 168.
Interstate 530 between mile markers 3 and 5.
Interstate 440 between mile markers 5 and 6.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3452 9221 3467 9228 3482 9200 3456 9190
TIME...MOT...LOC 1944Z 254DEG 7KT 3465 9216
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
711 follow-up statement
239
WWUS54 KLZK 282005
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
305 PM CDT Thu Jul 28 2022
ARC085-119-282015-
/O.CON.KLZK.SV.W.0310.000000T0000Z-220728T2015Z/
Lonoke AR-Pulaski AR-
305 PM CDT Thu Jul 28 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR SOUTHWESTERN LONOKE AND SOUTHEASTERN PULASKI COUNTIES...
At 304 PM CDT, a severe thunderstorm was located over Estes, or 13
miles southeast of Downtown Little Rock, moving east at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Little Rock... North Little Rock...
England... Wrightsville...
Keo... Sweet Home...
Estes... Meto...
Toltec Mounds State Park... Scott...
Baucum... Bevis Corner...
Higgins... Bredlow Corner...
Willow Beach... Toltec...
Woodson... Kerr...
Terry Lock and Dam... College Station...
This includes the following highways...
Interstate 40 between mile markers 166 and 168.
Interstate 530 between mile markers 3 and 5.
Interstate 440 between mile markers 5 and 6.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3452 9221 3467 9228 3482 9200 3456 9190
TIME...MOT...LOC 2004Z 272DEG 8KT 3463 9210
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
GoudswardWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 2:27 PM CDT, 17 minutes earlier.
Area forecast discussion, Jul 28, 2:27 PM CDT, 17 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 227 PM CDT Thu Jul 28 2022 .SHORT TERM...Tonight Through Saturday CURRENTLY (As of 2:15 PM CDT): A tale of two separate states of Arkansas is currently present as scattered showers and thunderstorms are tracking from west to east along a weak stationary boundary that is nearly parallel to the I-40 corridor and just north of I-40 stuck in between northern and central Arkansas. Across northern and central Arkansas, temperatures are notably cooler in some areas that are receiving precipitation; likewise, locations behind or north of the boundary are experiencing overcast skies have kept temperatures moderated. In parts of central Arkansas and southern Arkansas, the lack of rainfall and cloud cover has allowed temperatures to rise into the middle to upper 90's. Furthermore, heat index values in these areas have managed to range from 105 to 110 degrees. THURSDAY NIGHT (TONIGHT)/FRIDAY: Scattered rain and thunderstorm chances continue to slowly transition southward through the state as the boundary progresses into central Arkansas. High temperatures during the day on Friday will be a large distribution and highly dependent on the position of the cold front and how far the cold front progresses into the state before considerably slowing its progression and eventually becoming a stationary front by early Saturday morning. Friday high temperatures will be much cooler than climatological normals for this time of the year with temperatures only managing to reach the upper 70's to mid 80's across northern Arkansas and the higher elevations of the Ozark and Boston mountain ranges. However, across central Arkansas and southern Arkansas high temperatures will be slightly cooler than climatological normals to near normal for this time of the year with the mercury rising between the upper 80's to middle 90's. SATURDAY: The overall trend of numerous rain and thunderstorms will continue as the cold front pushes into southern Arkansas on Saturday. During the day on Saturday the cold front will become stationary across southern Arkansas. Total rainfall accumulations will greatly depend on how far the cold front makes it into the state before becoming a stationary boundary. The further the boundary treks into southern Arkansas or potentially northern Louisiana would equate to higher total rainfall amounts across southern Arkansas and central Arkansas; however, if the boundary only manages to make it into southern Arkansas (along the highway 278 corridor from Hope to Monticello), then central Arkansas and northern Arkansas will benefit with overall higher amounts of rainfall. High temperatures on Saturday will be lower than normal for most of the CWA w/ highs only reaching the Upper 70's in the northern tier of the state, mid to upper 80's across central Arkansas, and upper 80's to low 90's across southern Arkansas. It is to be noted that a few thunderstorms may become severe over the short-term period with severe winds, small hail, frequent lightning, and torrential downpours as the main threats. The rain and/or thunderstorm trend will continue into the beginning of long-term period. && .LONG TERM...Saturday Night Through Thursday Starting the period off with a weak SWT moving eastward across the Plains/Midwest Sunday, with an expanding upper ridge across the western U.S. and the high pressure over the SE U.S. coast. After the trough shifts east of the state by Sun, weak WNW upper flow will follow ahead of the approaching ridge out west. Long term models showing consistency with the upper ridge expanding across much of the central and southern CONUS by the middle of next week, but seeing some differences in how the pattern evolves. None of those differences appear to have much influence across the forecast area through the end of this forecast period, and are mostly to do with when/where troughs move around the north side of the ridge and in what way they influence the ridge pattern. In the low levels, seeing a return of predominantly southerly flow across the region lifting the boundary towards the northeast as a warm front. Chances for showers and storms continue through Sunday as the front lifts north, with the greatest chances for heavy rainfall across northern parts of the state. Through the rest of next week, high pressure will dominate the region. We'll see a return of above normal temperatures with heat headlines and only slight chances for showers and storms, mainly with afternoon heating. QPF remains modest, but hopeful at providing some beneficial rain across some much needed areas the worst drought conditions. A generalized approach using the latest guidance shows that northern Arkansas could see the highest total rainfall accumulations between 1 and 3 inches with possible higher localized amounts of 3+ inches. Central Arkansas could see between 1 to 2 inches of rainfall, with higher localized amounts of 2+ inches possible. Southern Arkansas could see a sharp drop off in rainfall total accumulation unless the cold front is able to traverse to the Arkansas/Louisiana border before becoming stationary... most likely possible total rainfall amounts across southern Arkansas will be in the 0.5 inch to 1 inch range with localized locations seeing 1+ inches of total rainfall. && .PRELIMINARY POINT TEMPS/POPS... Batesville AR 73 84 70 82 / 70 80 60 70 Camden AR 76 94 74 91 / 20 60 30 60 Harrison AR 70 80 66 78 / 90 90 70 80 Hot Springs AR 76 92 73 89 / 40 70 40 70 Little Rock AR 77 90 74 88 / 50 70 50 70 Monticello AR 76 93 75 90 / 20 60 30 70 Mount Ida AR 74 91 71 88 / 40 70 40 70 Mountain Home AR 72 82 68 80 / 80 90 70 80 Newport AR 74 83 71 80 / 70 80 60 70 Pine Bluff AR 76 92 74 87 / 20 70 40 70 Russellville AR 74 90 71 86 / 60 70 60 70 Searcy AR 74 87 70 84 / 60 70 60 70 Stuttgart AR 76 89 74 85 / 30 70 40 60 && .LZK Watches/Warnings/Advisories... Heat Advisory until 8 PM CDT this evening FOR Arkansas-Bradley- Calhoun-Central and Eastern Montgomery County-Clark-Cleveland- Conway-Dallas-Desha-Drew-Faulkner-Garland-Grant-Hot Spring- Jackson-Jefferson-Lincoln-Lonoke-Monroe-Northern Montgomery County Higher Elevations-Northwest Yell County-Ouachita-Perry- Pike-Polk County Lower Elevations-Prairie-Pulaski-Saline- Southern Johnson County-Southern Pope County-Southern and Eastern Logan County-Western and Northern Logan County-White- Woodruff-Yell Excluding Northwest. && Short Term...234 / Long Term...71
Hazardous weather outlook, Jul 28, 4:21 AM CDT, 10 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Little Rock AR 421 AM CDT Thu Jul 28 2022 ARZ004>008-014>017-024-025-031>034-039-042>047-052>057-062>069- 103-112-113-121>123-130-137-138-140-141-203-212-213-221>223-230- 237-238-240-241-313-340-341-290930- Marion-Baxter-Fulton-Sharp-Randolph-Stone-Izard-Independence- Lawrence-Cleburne-Jackson-Conway-Faulkner-White-Woodruff-Perry- Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark- Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-Lincoln- Desha-Ouachita-Calhoun-Bradley-Drew-Boone County Except Southwest- Newton County Higher Elevations-Searcy County Lower Elevations- Southern Johnson County-Southern Pope County- Southeast Van Buren County-Western and Northern Logan County- Northern Scott County-Northwest Yell County- Polk County Lower Elevations- Central and Eastern Montgomery County- Boone County Higher Elevations-Newton County Lower Elevations- Northwest Searcy County Higher Elevations- Johnson County Higher Elevations-Pope County Higher Elevations- Van Buren County Higher Elevations- Southern and Eastern Logan County- Central and Southern Scott County-Yell Excluding Northwest- Northern Polk County Higher Elevations- Northern Montgomery County Higher Elevations- Eastern, Central, and Southern Searcy County Higher Elevations- Southeast Polk County Higher Elevations- Southwest Montgomery County Higher Elevations- 421 AM CDT Thu Jul 28 2022 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Today and Tonight Slightly cooler temperatures will be seen across portions of northern Arkansas today, along with increasing chances for periodic rainfall, including showers and storms, through the day. No widespread severe weather is expected, however a few storms may become strong, to even briefly severe at times, with the main hazards including hail, and strong winds. Over central and particularly southern Arkansas, hot and hazardous heat will continue for at least one more day, with heat index values approaching 105 to 110 degrees. Wildfire danger will remain prominent, particularly in areas that do not receive any rainfall, as drought conditions continue to persist. Be sure to avoid burning or creating sparks as small grass fires have been nearly a daily occurrence around the region. .DAYS TWO THROUGH SEVEN...Friday Through Wednesday Scattered to numerous showers and thunderstorms are expected Friday into the weekend. Through Sunday, much of the northern half of Arkansas could pick up one and a half to more than three inches of rain. Precipitation will not be as appreciable toward the Louisiana border, with amounts less than a half inch expected. Any severe weather through the weekend will be spotty. The main concern with storms that become severe will be damaging winds. Heading into next week, the heat will return, and rain will mostly shut off. Heat index values reach at least 105 degrees in parts of the state by Tuesday. .Spotter Information Statement... Spotter activation will not be needed. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 72/46
In the hours before
Special weather statement, Jul 28, 2:10 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Little Rock AR
210 PM CDT Thu Jul 28 2022
ARZ043-044-055-281945-
Pulaski AR-Grant AR-Saline AR-
210 PM CDT Thu Jul 28 2022
...A strong thunderstorm will impact portions of northeastern Grant,
southeastern Saline and southeastern Pulaski Counties through 245 PM
CDT...
At 210 PM CDT, Doppler radar was tracking a strong thunderstorm over
Shannon Hills, or near Bryant, moving east at 10 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Little Rock... Bryant...
Shannon Hills... Wrightsville...
East End... Orion...
Cane Creek... Ironton...
Sweet Home... Alexander...
Hensley... Sardis...
Higgins... Willow Beach...
Ico... Vimy Ridge...
Woodson... Parkers-Iron Springs...
Terry Lock and Dam...
This includes Interstate 530 between mile markers 3 and 16.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3449 9215 3449 9221 3447 9221 3442 9242
3462 9248 3471 9214 3450 9211
TIME...MOT...LOC 1910Z 271DEG 8KT 3459 9238
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
71Special weather statement, Jul 28, 2:12 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Little Rock AR
212 PM CDT Thu Jul 28 2022
ARZ039-042-043-281945-
Perry AR-Saline AR-Garland AR-
212 PM CDT Thu Jul 28 2022
...A strong thunderstorm will impact portions of southwestern Perry,
north central Garland and northwestern Saline Counties through 245 PM
CDT...
At 212 PM CDT, Doppler radar was tracking a strong thunderstorm near
Jessieville, or 9 miles northwest of Hot Springs Village, moving
northeast at 10 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Hot Springs Village... Jessieville...
Aplin... Long Mountain...
Deberrie... Hollis...
Reform...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3466 9310 3492 9318 3500 9288 3469 9276
TIME...MOT...LOC 1912Z 247DEG 17KT 3477 9304
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
71Special weather statement, Jul 28, 2:21 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Little Rock AR
221 PM CDT Thu Jul 28 2022
ARZ042-043-053>055-281945-
Hot Spring AR-Grant AR-Clark AR-Saline AR-Garland AR-
221 PM CDT Thu Jul 28 2022
...A strong thunderstorm will impact portions of north central Clark,
northwestern Grant, southeastern Garland, south central Saline and
Hot Spring Counties through 245 PM CDT...
At 220 PM CDT, Doppler radar was tracking a strong thunderstorm near
Rockport, or 7 miles northwest of Malvern. This storm was nearly
stationary.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Hot Springs... Benton...
Malvern... Haskell...
Rockport... Caddo Valley...
Traskwood... Tull...
Prattsville... Poyen...
Perla... Lonsdale...
Hot Springs Memorial Field... Rockwell...
DeGray Lake State Park... Hot Springs National Park...
Lofton... Jenkins Ferry State Park...
Donaldson... Friendship...
This includes Interstate 30 between mile markers 77 and 116.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3416 9313 3444 9324 3471 9266 3434 9247
TIME...MOT...LOC 1920Z 221DEG 3KT 3444 9291
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
71Special weather statement, Jul 28, 2:31 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Little Rock AR
231 PM CDT Thu Jul 28 2022
ARZ043>045-282000-
Pulaski AR-Lonoke AR-Saline AR-
231 PM CDT Thu Jul 28 2022
...A strong thunderstorm will impact portions of southwestern Lonoke,
east central Saline and Pulaski Counties through 300 PM CDT...
At 231 PM CDT, Doppler radar was tracking a strong thunderstorm over
Ironton, or near Southwest Little Rock, moving east at 10 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Little Rock... North Little Rock...
Sherwood... Jacksonville...
West Little Rock... Maumelle...
Downtown Little Rock... North Little Rock Airport...
Little Rock AFB... Southwest Little Rock...
England... Wrightsville...
Argenta... Keo...
Gravel Ridge... Ironton...
Estes... Toltec Mounds State Park...
East End... Protho Junction...
This includes the following highways...
Interstate 30 between mile markers 130 and 142.
Interstate 40 between mile markers 144 and 166.
Interstate 430 between mile markers 1 and 12.
Interstate 530 between mile markers 1 and 14.
Interstate 630 between mile markers 1 and 7.
Interstate 440 between mile markers 1 and 14.
US Highway 67 between mile markers 1 and 12.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3455 9190 3450 9232 3483 9249 3495 9211
TIME...MOT...LOC 1931Z 249DEG 17KT 3465 9228
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
71Special weather statement, Jul 28, 2:35 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Little Rock AR
235 PM CDT Thu Jul 28 2022
ARZ042-054-141-241-341-282000-
Hot Spring AR-Southwest Montgomery County Higher Elevations AR-
Northern Montgomery County Higher Elevations AR-Garland AR-
Central and Eastern Montgomery County AR-
235 PM CDT Thu Jul 28 2022
...A strong thunderstorm will impact portions of southwestern
Garland, west central Hot Spring and Montgomery Counties through 300
PM CDT...
At 235 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Mount Ida. This storm was nearly stationary.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Mount Ida... Norman...
Meyers... Mimosa...
Mauldin... Lofton...
Avant... Black Springs...
Bonnerdale... Crystal Springs Landing...
Fannie... Silver...
Hopper... Pearcy...
Hurricane Grove... Crystal Springs...
Caddo Gap... Washita...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3435 9372 3458 9382 3473 9335 3438 9323
TIME...MOT...LOC 1935Z 237DEG 3KT 3448 9354
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
71Special weather statement, Jul 28, 2:43 PM CDT, 1 minute before
Special Weather Statement National Weather Service Little Rock AR 243 PM CDT Thu Jul 28 2022 ...Beneficial Rains Looking Increasingly Likely Over Northern and Portions of Central Arkansas in the Coming Days... ARZ004>008-014>017-024-025-031>034-039-043>047-103-112-113- 121>123-130-137-138-203-212-213-221>223-230-237-238-313-291200- Marion-Baxter-Fulton-Sharp-Randolph-Stone-Izard-Independence- Lawrence-Cleburne-Jackson-Conway-Faulkner-White-Woodruff-Perry- Saline-Pulaski-Lonoke-Prairie-Monroe- Boone County Except Southwest-Newton County Higher Elevations- Searcy County Lower Elevations-Southern Johnson County- Southern Pope County-Southeast Van Buren County- Western and Northern Logan County-Northern Scott County- Northwest Yell County-Boone County Higher Elevations- Newton County Lower Elevations- Northwest Searcy County Higher Elevations- Johnson County Higher Elevations-Pope County Higher Elevations- Van Buren County Higher Elevations- Southern and Eastern Logan County- Central and Southern Scott County-Yell Excluding Northwest- Eastern, Central, and Southern Searcy County Higher Elevations- Including the cities of Bull Shoals, Flippin, Yellville, Summit, Mountain Home, Cherokee Village, Mammoth Spring, Cave City, Ash Flat, Hardy, Attica, Pocahontas, Mountain View, Horseshoe Bend, Melbourne, Calico Rock, Oxford, Batesville, Walnut Ridge, Hoxie, Heber Springs, Newport, Morrilton, Conway, Searcy, Beebe, Augusta, McCrory, Cotton Plant, Perryville, Benton, Bryant, Little Rock, North Little Rock, Cabot, Lonoke, Des Arc, Hazen, De Valls Bluff, Brinkley, Clarendon, Harrison, Arbaugh, Boxley, Deer, Ponca, Gilbert, Marshall, Saint Joe, Clarksville, Coal Hill, Hartman, Knoxville, Atkins, Hector, London, Russellville, Fairfield Bay, Clinton, Damascus, Scotland, Shirley, Booneville, Caulksville, Paris, Subiaco, Mansfield, Waldron, Havana, Waveland, Jasper, Western Grove, Pindall, Oark, Ozone, Nogo, Pelsor, Tilly, Botkinburg, Dennard, Blue Mountain, Mount Magazine, Sugar Grove, Boles, Y City, Dardanelle, Danville, Ola, Plainview, and Leslie 243 PM CDT Thu Jul 28 2022 ...Beneficial Rains Looking Increasingly Likely Over Northern and Portions of Central Arkansas in the Coming Days... ...Localized Heavy Rainfall Possible... Scattered to numerous showers and thunderstorms are expected over northern and central Arkansas tonight into Friday as a weakening surface front interacts with a warm air mass and dissipates. A stronger frontal boundary will move into Arkansas and stall out over the weekend. Several disturbances will move through and interact with the stalling boundary, with additional showers and thunderstorms expected to continue into the early part of next week. At this time, it appears that rainfall accumulations tonight through Monday Night over northern and central Arkansas could reach two to four inches, with localized heavier amounts. Based on the latest data, it also appears that the most widespread showers and storms will affect the area Saturday, Saturday Night, and Sunday with the heaviest rainfall likely. While rainfall has been significantly deficient in much of the state in the last couple of months, localized heavy rainfall potential is becoming more of a concern in the coming days. A high amount of moisture in the atmosphere, as well as the tendency of stronger thunderstorms to form and move repeatedly over the same areas could prove too much for the dry ground in spots. This would be especially true in areas of higher terrain in the Ozark and Ouachita Mountains. Rainfall accumulations will largely depend on where the anticipated frontal boundary stalls over the weekend. If the front ends up stalling further southward, heavier rainfall amounts will become more likely in a larger area. Please continue to monitor forecasts and statements from your local National Weather Service forecast offices over the next few days for the latest information. ARZ042-052>057-062>069-140-141-240-241-340-341-291200- Garland-Pike-Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas- Cleveland-Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- Polk County Lower Elevations- Central and Eastern Montgomery County- Northern Polk County Higher Elevations- Northern Montgomery County Higher Elevations- Southeast Polk County Higher Elevations- Southwest Montgomery County Higher Elevations- Including the cities of Hot Springs, Murfreesboro, Glenwood, Arkadelphia, Malvern, Sheridan, Pine Bluff, Stuttgart, De Witt, Fordyce, Rison, Kingsland, Star City, Gould, Dumas, McGehee, Camden, Hampton, Thornton, Warren, Monticello, Grannis, Hatfield, Mena, Nunley, Mount Ida, Norman, Acorn, Mountain Fork, Rich Mountain, Story, Big Fork, Hartley, and Albert 243 PM CDT Thu Jul 28 2022 ...Localized Heavy Rainfall Could Occur Over the Next Few Days... Scattered showers and storms will become more likely in the next few days as several systems affect Arkansas. At this time, it appears that the areas most likely to see the most widespread and beneficial rainfall will be over the north and central portions of the state. Over the southern third of Arkansas, rainfall is not expected to be as widespread. However, as a frontal boundary moves into the state and stalls during the next few days, periods of showers and thunderstorms could bring localized heavy rainfall. While the possibility of flash flooding is low due to dry ground caused by deficient rainfall in many areas, the tendency of any storms that form and move over the same areas could be enough to overcome dry ground and cause localized issues. The heaviest rainfall amounts will depend on where the frontal boundary stalls out over the weekend. If the front stalls out closer to southern Arkansas, heavier rainfall amounts would become a better possibility. Please continue to monitor forecasts and statements from your local National Weather Service forecast offices over the next few days for the latest information. 57
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 7:02 PM CDT | Special Weather Statement | LZK | Marion | 43 min |
| Jul 27, 7:24 PM CDT | Special Weather Statement | LZK | Baxter | 36 min |
| Jul 27, 7:52 PM CDT | Special Weather Statement | LZK | Newton | 38 min |
| Jul 27, 8:31 PM CDT | Special Weather Statement | LZK | Randolph | 44 min |
| Jul 27, 9:16 PM CDT | Special Weather Statement | LZK | Randolph | 29 min |
| Jul 28, 1:20 PM CDT | Severe Thunderstorm Warning | LZK | Pulaski, Saline | 25 min |
| Jul 28, 1:32 PM CDT | Special Weather Statement | LZK | Hot Spring | 28 min |
| Jul 28, 1:39 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Hot Spring, Saline | 36 min |
| Jul 28, 1:48 PM CDT | Special Weather Statement | LZK | Saline | 27 min |
| Jul 28, 1:56 PM CDT | Special Weather Statement | LZK | Garland | 34 min |
| Jul 28, 1:59 PM CDT | Special Weather Statement | LZK | Pulaski | 31 min |
| Jul 28, 2:01 PM CDT | Special Weather Statement | LZK | Jefferson | 29 min |
| Jul 28, 2:10 PM CDT | Special Weather Statement | LZK | Pulaski | 35 min |
| Jul 28, 2:12 PM CDT | Special Weather Statement | LZK | Perry | 33 min |
| Jul 28, 2:21 PM CDT | Special Weather Statement | LZK | Hot Spring, Saline | 24 min |
| Jul 28, 2:31 PM CDT | Special Weather Statement | LZK | Pulaski | 29 min |
| Jul 28, 2:35 PM CDT | Special Weather Statement | LZK | Montgomery | 25 min |
| Jul 28, 2:55 PM CDT | Special Weather Statement | LZK | Hot Spring | 35 min |
| Jul 28, 3:01 PM CDT | Special Weather Statement | LZK | Hot Spring | 29 min |
| Jul 28, 3:09 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring | 36 min |
| Jul 28, 3:17 PM CDT | Special Weather Statement | LZK | Lonoke | 28 min |
| Jul 28, 3:58 PM CDT | Special Weather Statement | LZK | Prairie | 32 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.